Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am feeling Light headed and dizzy

I have been very light headed for 2 days, it feel like my equalibriam is offf. When I stand I go to my right side. I took my blood pressure it is 122/72 and pulse is 70
Asked On : Sat, 17 Apr 2010
Answers:  2 Views:  1222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Im thinking it could be many things, if ur dizzy, maybe neuro or inner ear problems.  or if not dizzy, maybe ur back is out of alignment, do you constantly stub one toe of foot while walking?

Answered: Sun, 18 Apr 2010
  User's Response
Thanks for your query.
there are many causes of dizziness which includes low BP, which you don't have. Your BP is bit low may be due to dehydration,loss of blood may be due to ulcers, diverticulosis etc, measuring your Hb level will be helpful.
dizziness may be due to problem in your ear, so advice you to consult ENT specialist.

Yet again, I duly appreciate your query to me, I do hope that you have found something helpful and I will be glad to answer any further queries.

Answered: Fri, 11 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor